# SDR AALA202509222161

- Difficulty date: September 18, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 70,224 hours, 41,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Fault Message
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: REF MIC# 1534536 FAULT "EPSU EXT LOAD FWD L" FOUND ON SYS TEST,AND ALL ADDITIONAL MX CONDUCTED. MAINTENANCE REPLACED EPSU(10WL) UNIT FWD LH SIDE PER AMM 33-51-38.
